Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


KS and new diagnosis
Nov 4, 2007

Hi, I was recently diagnosed with HIV. CD4 count 204. I never had any signs or symtoms of HIV infection until I noticed some lesions and went to the doctor. I found out then I was HIV+. I have been on Truvada, Norvir, Reyataz for 3 weeks now. I stick to my medication regimen very strictly. I feel great; however, some of my lesions are beginning to respond to treatment by crusting over. But I am also noticing new lesions appear also. Is this common for new lesins to appear while you are beginning therapy? Also, how long does it usually take for the KS to "disappear" once you begin treatment and at what point should I consider IV chemo?

Response from Dr. Wohl

Potent HIV meds will help your body fight KS but it is likely to not be all that is needed to treat this cancer. You may more aggressive treatment directed toward the KS. See if you can be referred to an oncologist with experience in treating KS.

DW



Previous
Kaletra monotherapy; need a "third" med?
Next
Can You Recommend a New Drug Treatment Strategy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement